Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pyws1223

Dermatologist made me breakout worse than before

Recommended Posts

At first he gave me a cleaner to wash my face,2 creams which are day cream and night cream and some wheat germ oil..the first 2 weeks,the medication made me breakout a lot so i went back and asked him wats wrong..he gave me some antibiotics and blood stabilisers to try to stop it..Its been 1 month now and its just get more n more red especially on my cheeks n jaw..wad can i try to cure this?

Share this post


Link to post
Share on other sites

Talk to your dermatologist and continue using the prescribed meds. Maybe skip the wheat germ oil. Find a non-comedogenic moisturizer.

There's no way I can know if what you're experiencing is an initial breakout (which is totally normal for some topicals) or simply a reaction if you don't say what meds EXACTLY you're using, topically and internally.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×